Journal article icon

Journal article

On the stability and convergence of discretizations of initial value p.d.e.s

Abstract:
This paper examines the stability and convergence of discretizations of initial value p.d.e.s using spatial discretization followed by time integration with an explicit one-step method. A Cauchy integral representation is used to bound the growth in the discrete solution. New results are obtained regarding sufficient conditions for both algebraic and strong stability. Sufficient conditions are also derived for convergence on a finite time interval.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/imanum/17.4.563

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
IMA JOURNAL OF NUMERICAL ANALYSIS
Volume:
17
Issue:
4
Pages:
563-576
Publication date:
1997-10-05
DOI:
EISSN:
1464-3642
ISSN:
0272-4979
URN:
uuid:1970b5fe-b7e6-4f04-a8d6-e5a1ef182eeb
Source identifiers:
26490
Local pid:
pubs:26490
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP